Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 7, NWS Gaylord, MI

May 27, 20184 counties in Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at May 27, 2018, 3:31 PM EDT for 4 counties in Michigan. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2018, 3:31 PM EDT (19:31 UTC)
Expired
May 27, 2018, 4:30 PM EDT
In force
59 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Arenac County, MI, Gladwin County, MI, Iosco County, MI, Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 120 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:40 PM EDTTSTM WND DMG3 Ne Sterling, MINUMEROUS TREES BLOWN DOWN FROM STRONG WINDS.
May 27, 3:41 PM EDTTSTM WND DMG1 Nne Prescott, MI*** 1 FATAL, 1 INJ *** CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNE PRESCOTT TO ADD INJURY AND FURTHER DETAILS. TREE BLOWN DOWN ONTO OCCUPIED VEHICLE ON SAGE LAKE RD NEAR CRAUN RD. DRIVER WAS KILLED, A PASSENGER SUFFERED MINOR INJURIES.
May 27, 3:41 PM EDTTSTM WND DMG1 Nne Prescott, MI*** 1 FATAL *** TREES BLOWN DOWN OVER ROAD DUE TO HIGH WINDS. UPDATE: 1 FATALITY REPORTED.
May 27, 3:41 PM EDTTSTM WND DMG2 Nne Prescott, MITREES BLOWN DOWN OVER ROAD DUE TO HIGH WINDS.
May 27, 4:00 PM EDTHAIL 0.251 Se Alger, MI
May 27, 4:09 PM EDTTSTM WND DMG3 Ne Sterling, MICORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 3 NE STERLING. NUMEROUS TREES BLOWN DOWN FROM STRONG WINDS.
May 27, 4:10 PM EDTTSTM WND DMG3 Ne Sterling, MIREPORT RELAYED VIA SOCIAL MEDIA. SEVERAL TREES AND POWER LINES DOWN NEAR PINNACLE ESTATES. SOME TREES UPROOTED AS WELL. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

734 
WUUS53 KAPX 271931
SVRAPX
MIC011-051-069-129-272030-
/O.NEW.KAPX.SV.W.0007.180527T1931Z-180527T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
331 PM EDT SUN MAY 27 2018

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Arenac County in northern Michigan...
  Northeastern Gladwin County in northern Michigan...
  Southeastern Ogemaw County in northern Michigan...
  Southern Iosco County in northern Michigan...

* Until 430 PM EDT.

* At 331 PM EDT, a severe thunderstorm was located over Skidway Lake,
  or 9 miles northeast of Alger, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Alger, Tawas City, Au Gres, Sterling, Maple Ridge, Whittemore,
  Omer, Twining, Turner, Skidway Lake, National City, Selkirk,
  Bowmanville and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4400 8383 4399 8386 4412 8440 4440 8404
      4427 8352 4423 8355 4411 8357 4409 8359
      4405 8358 4405 8365 4402 8369 4399 8368
      4400 8374 4399 8374 4398 8380
TIME...MOT...LOC 1931Z 280DEG 18KT 4422 8401 

HAIL...1.50IN
WIND...60MPH
 
$$

JZ
4 follow-up statements
908 
WWUS53 KAPX 271942
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
342 PM EDT SUN MAY 27 2018

MIC011-051-069-129-272030-
/O.CON.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Arenac MI-Gladwin MI-Ogemaw MI-Iosco MI-
342 PM EDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR ARENAC...NORTHEASTERN GLADWIN...SOUTHEASTERN OGEMAW AND
SOUTHERN IOSCO COUNTIES...

At 342 PM EDT, a severe thunderstorm was located near Maple Ridge, or
12 miles northeast of Alger, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alger, Tawas City, Au Gres, Sterling, Maple Ridge, Whittemore, Omer,
Twining, Turner, Skidway Lake, National City, Selkirk, Bowmanville
and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4400 8383 4399 8386 4411 8436 4440 8404
      4427 8352 4423 8355 4411 8357 4409 8359
      4405 8358 4405 8365 4402 8369 4399 8368
      4400 8374 4399 8374 4398 8380
TIME...MOT...LOC 1942Z 285DEG 26KT 4419 8388 

HAIL...1.25IN
WIND...60MPH
 
$$

JZ
040 
WWUS53 KAPX 271948
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
348 PM EDT SUN MAY 27 2018

MIC011-051-069-129-272030-
/O.CON.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Arenac MI-Gladwin MI-Ogemaw MI-Iosco MI-
348 PM EDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR ARENAC...NORTHEASTERN GLADWIN...SOUTHEASTERN OGEMAW AND
SOUTHERN IOSCO COUNTIES...

At 348 PM EDT, a severe thunderstorm was located near Whittemore, or
11 miles northwest of Au Gres, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alger, Tawas City, Au Gres, Sterling, Maple Ridge, Whittemore, Omer,
Twining, Turner, Skidway Lake, National City and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4400 8383 4399 8386 4409 8429 4438 8396
      4427 8352 4423 8355 4411 8357 4409 8359
      4405 8358 4405 8365 4402 8369 4399 8368
      4400 8374 4399 8374 4398 8380
TIME...MOT...LOC 1948Z 280DEG 18KT 4418 8383 

HAIL...1.25IN
WIND...60MPH
 
$$

JZ
753 
WWUS53 KAPX 271959
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
359 PM EDT SUN MAY 27 2018

MIC051-272008-
/O.CAN.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Gladwin MI-
359 PM EDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADWIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4399 8386 4406 8417 4410 8417 4415 8412
      4434 8380 4427 8352 4423 8355 4411 8357
      4409 8359 4405 8358 4405 8366 4402 8369
      4399 8368 4400 8374 4399 8374
TIME...MOT...LOC 1958Z 280DEG 18KT 4417 8376 

$$

MIC011-069-129-272030-
/O.CON.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Arenac MI-Ogemaw MI-Iosco MI-
359 PM EDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR ARENAC...SOUTHEASTERN OGEMAW AND SOUTHWESTERN IOSCO COUNTIES...

At 358 PM EDT, a severe thunderstorm was located over Turner, or 9
miles north of Au Gres, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alger, Tawas City, Au Gres, Sterling, Maple Ridge, Whittemore, Omer,
Twining, Turner, Skidway Lake, National City and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4399 8386 4406 8417 4410 8417 4415 8412
      4434 8380 4427 8352 4423 8355 4411 8357
      4409 8359 4405 8358 4405 8366 4402 8369
      4399 8368 4400 8374 4399 8374
TIME...MOT...LOC 1958Z 280DEG 18KT 4417 8376 

HAIL...1.25IN
WIND...60MPH
 
$$

JZ
632 
WWUS53 KAPX 272014
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
414 PM EDT SUN MAY 27 2018

MIC129-272023-
/O.CAN.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Ogemaw MI-
414 PM EDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OGEMAW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4404 8409 4414 8402 4417 8397 4416 8389
      4420 8388 4431 8366 4427 8352 4423 8355
      4409 8359 4405 8358 4405 8366 4402 8369
      4399 8368 4400 8374 4399 8374 4399 8386
TIME...MOT...LOC 2013Z 292DEG 20KT 4406 8389 

$$

MIC011-069-272030-
/O.CON.KAPX.SV.W.0007.000000T0000Z-180527T2030Z/
Arenac MI-Iosco MI-
414 PM EDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR ARENAC AND SOUTHERN IOSCO COUNTIES...

At 413 PM EDT, a severe thunderstorm was located over Omer, 
moving southeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Tawas City, Au Gres, Sterling, Maple Ridge, Whittemore, Omer,
Twining, Turner and National City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4404 8409 4414 8402 4417 8397 4416 8389
      4420 8388 4431 8366 4427 8352 4423 8355
      4409 8359 4405 8358 4405 8366 4402 8369
      4399 8368 4400 8374 4399 8374 4399 8386
TIME...MOT...LOC 2013Z 292DEG 20KT 4406 8389 

HAIL...1.50IN
WIND...60MPH
 
$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:20 PM EDT, 11 minutes earlier.

Area forecast discussion, May 27, 3:20 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
320 PM EDT Sun May 27 2018

.NEAR TERM...(Through Tonight)
Issued at 257 PM EDT Sun May 27 2018

...Thunderstorms This Evening...

High Impact Weather Potential...Thunderstorms will again affect
portions of N Lower (mainly NE Lower) with small hail and gusty
winds possible.

Pattern Synopsis/Forecast...The wind shift/convergence line is now
from about the mid-Lake Huron buoy to Mio to HTL, to RQB. This is
expected to move east through the afternoon/evening, triggering
showers/thunderstorms along it, into the early evening. Models are
pushing the rain/thunder out into Lake Huron, and out of the
forecast area by 02z/Mon, so will go with thunder through 02z,
then quiet overnight.

A MCS approaches the Upper Great Lakes and moves into N WI/W Upper
by 12z/Mon. So will keep the night dry with the main action
upstream. Of course, the models quickly cause this system to fall
apart by 15z as it crosses Lake Michigan.

Primary Forecast Concerns...Main concern is the thunderstorms this
evening and tonight. HiRes-W models, the HRRR, and NAMNest and
DNG all have this feature and the thunderstorms moving through the
SE counties and out of the region, around 00z, maybe 02z with the
slower models. This looks to be a good timing and maybe even a
little slow considering the current line. So will have the rain
chances with scattered to isolated thunderstorms through 00z.

&&

.SHORT TERM...(Monday through Wednesday)
Issued at 257 PM EDT Sun May 27 2018

High Impact Weather Potential: Elevated fire danger concerns
Tuesday. Heavy rainfall potential could start as early as Wednesday
evening, but likely more of an issue Thursday.

Pattern Synopsis/Forecast: Ridging will once again build into the
region Monday, with a broad area of deep troughing west of the
Rockies. The most notable feature will of course be Alberto in the
Gulf Coast area, with NHC currently predicting landfall Monday
afternoon. Things get a bit interesting as the remnants of Alberto
work north early in the week through the broad area of high pressure
and ridging over the eastern CONUS. As the remnants move north, and
the western troughing works east, there is rather good agreement
that the two features phase early Wednesday. This will accelerate
the northward movement of those remnants, and likely bring it to our
doorstep. There is good agreement that this feature will be just to
our south Wednesday evening, but poised to move overhead as early as
Wednesday night. Things could of course speed up or slow down, so we
will see how things develop as Alberto makes landfall.

Primary Forecast Concerns: Prior to the arrival of the heavy
rainfall potential with the remnants of Alberto, the primary
concerns will be shower potential with a weak cold front and
elevated fire danger Tuesday. Temperatures will continue to run well
above normal, with many areas seeing 90s Monday. The aforementioned
cold front will knock temperatures down a bit Tuesday but not by
much and many spots will still be in the mid 80s, perhaps higher on
the west side of the state with some downsloping easterly flow.
Lowered dewpoints a bit on Tuesday as blends looked a bit high,
perhaps as much as 10 degrees. With good mixing potential under
clear skies and winds picking up a little bit with the front, as
well as high pressure sitting near Hudson bay, it seems like a prime
time for the blend to under perform with dewpoints. With adjustments
it still doesn't quite hit critical fire weather thresholds, but it
is close and if high temperatures get a bit higher we could easily
be there. Toss in a brief period of gusts creeping over 10kts and we
will likely see a period of elevated fire danger.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 257 PM EDT Sun May 27 2018

...Heavy rainfall potential...

The remnants of Alberto will be the primary concern for the extended
period. As mentioned by the previous shift, the PWAT values
currently progged to be overhead are +3 to 4 standard deviations
above normal for this time of year, and could push into record
territory comparing currently forecasted values to the sounding
climatology. We could see a few thunderstorms as the system passes
as well. There are still plenty of details to work out for just
where things will line up, and how quickly we clear out, but things
should start to clear up a bit as Alberto actually makes landfall.
Temperatures will start to lower a bit as we get into the end of the
week and through the weekend, but will still remain above normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 243 PM EDT Sun May 27 2018

Main concern is the convective risk today and into Monday. The
main wind shift/convergence line looks to have just cleared APN
and is continuing east, into Lake Huron. This leaves thunderstorms
moving through the rest of NE Lower MI This afternoon/evening
before this threat ends. However for the TAF sites, PLN, TVC, and
MBL, should remain rain free through 12z/Mon as the main trigger
is east, and the next threat isn't until after 12z/Mon. APN has a
small chance, but considering that the SHRA/TSRA TRigger line is
now past APN, think that the small chance will diminish quickly
into the afternoon.

As mentioned the next threat is after 12z/Mon as a complex of
thunderstorms moves into N WI/W Upper. However, the models that
have this complex, cause the thunderstorms to fall apart over N
Lake Michigan, before affecting TVC/MBL. That will be something to
keep an eye on, but for now think that NW lower will remain rain
free.

&&

.MARINE...
Issued at 257 PM EDT Sun May 27 2018

Winds will remain light and generally out of the south to southwest
through Monday evening. An approaching cold front will begin to
shift winds around to the north to northwest Monday evening and into
the overnight, and continue shifting more easterly through the day
Tuesday. Gusts will also pick up a bit Tuesday, getting into the 10
to 15 knot range. There is a slight chance for some showers or
thunderstorms to initiate as the front passes Monday night.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JL
SHORT TERM...AM
LONG TERM...AM
AVIATION...JL
MARINE...AM
Hazardous weather outlook, May 27, 6:10 AM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
610 AM EDT Sun May 27 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-280800-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
610 AM EDT Sun May 27 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms this afternoon, mainly across
northeast lower Michigan. Severe storms are not expected but hail up
to dime size is possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated thunderstorms will be possible Monday morning across a
portion of eastern Upper Michigan, and then across a portion of
northern Lower Michigan Monday afternoon and evening. Severe
storms are not expected.

Additional thunderstorms, perhaps with heavy rain, will be
possible across a portion of northern Michigan Wednesday afternoon
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, May 27, 2:46 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Gaylord MI
246 PM EDT SUN MAY 27 2018

MIZ024-029-030-034>036-041-042-271945-
Iosco-Gladwin-Arenac-Roscommon-Alcona-Ogemaw-Alpena-Oscoda-
246 PM EDT SUN MAY 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALCONA... ARENAC...
GLADWIN...OGEMAW...ROSCOMMON...IOSCO AND OSCODA COUNTIES...

At 244 PM EDT, radar indicated strong thunderstorms developing along
a line extending from near Negwegon State Park to near Roscommon
Township. Movement was east at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Alger, Oscoda, Houghton Lake, East Tawas, West Branch, Ossineke,
Standish, Sterling, Harrisville, Au Sable, St. Helen, Glennie,
Prudenville, South Branch, McKinley, Mikado, Rose City and
Whittemore.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4462 8331 4433 8333 4429 8342 4425 8344
      4428 8346 4427 8351 4418 8356 4394 8404
      4400 8405 4400 8417 4395 8417 4413 8461
      4416 8461 4416 8468 4423 8485 4426 8485
      4493 8346 4488 8331 4473 8330 4471 8327
TIME...MOT...LOC 1844Z 291DEG 26KT 4484 8338 4421 8466

JZ
Local storm report, May 27, 3:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
326 PM EDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 SSW HARRISVILLE       44.63N 83.32W
05/27/2018  M0.50 INCH       ALCONA             MI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:46 PM EDTSpecial Weather StatementAPXAlcona, Alpena, Iosco, Ogemaw, Roscommon59 min
May 27, 2:53 PM EDTSpecial Marine WarningAPX67 min
May 27, 3:26 PM EDTSpecial Marine WarningAPX94 min
May 27, 3:47 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco43 min
May 27, 4:22 PM EDTSevere Thunderstorm WarningAPXArenac26 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.